# SDR SWAA031464

- Difficulty date: July 2, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 60,953 hours, 65,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: D1494
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT OVERWING EMERGENCY EVACUATION LIGHT INOP.  RESEATED EMERGENCY LIGHT BATTERY ASSY CONNECTOR D1494.  OPS CK GOOD.
